Soft multi generalized regular sets in soft multi topological spaces

Main Article Content

Alkan OZKAN

Abstract

Many researchers have identified some of the basic concepts in soft multi topology and many properties were investigated. The main objective of this study is to provide and study a new class of soft multi closed sets like soft multi generalized regular closed (briefly soft \(mgr\)-closed) set and to investigated some of its basic properties in soft multi topological spaces. Furthermore, soft multi \(\alpha\)-closed set, soft multi pre-closed set, soft multi semi-closed set, soft multi \(b\)-closed set and soft multi \(\beta\)-closed set in soft topological spaces are defined. We show that every soft multi regular closed set is soft multi generalized regular closed set.

Article Details

How to Cite
OZKAN, A. (2022). Soft multi generalized regular sets in soft multi topological spaces. Journal of Advanced Studies in Topology, 8(1), 9–20. Retrieved from https://m-sciences.com/index.php/jast/article/view/219
Section
Research Articles

Most read articles by the same author(s)